Multiple Solutions of Some Nonlinear Elliptic Problems Containing the p-Laplacian

被引:0
作者
A. M. Piccirillo
R. Toscano
机构
[1] Seconda Universita di Napoli,
来源
Differential Equations | 2001年 / 37卷
关键词
Differential Equation; Partial Differential Equation; Ordinary Differential Equation; Functional Equation; Elliptic Problem;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:1121 / 1132
页数:11
相关论文
共 8 条
[1]  
Ambrosetti A.(1996)undefined J. Func. Analysis 137 219-242
[2]  
Azorero G.J.(1997)undefined Proc. Roy. Soc. Edinburgh 127A 703-726
[3]  
Peral I.(1997)undefined Pitman Research Notes in Mathematics 365 35-88
[4]  
Pohozaev S.(1970)undefined Mat. Sb. 82 192-212
[5]  
Drabek P.(1967)undefined Func. Anal. Appl. 1 66-73
[6]  
Pohozaev S.(undefined)undefined undefined undefined undefined-undefined
[7]  
Pokhozhaev S.I.(undefined)undefined undefined undefined undefined-undefined
[8]  
Pohozaev S.(undefined)undefined undefined undefined undefined-undefined